MathSciNet Relay Station
MathSciNet bibliographic data
MR2839453 (2012h:42038) 42B25 (42A45 42A75)
Mohanty, Parasar; Shrivastava, Saurabh Bilinear Littlewood-Paley for circle and transference. Publ. Mat. 55 (2011), no. 2, 501–519.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement